Alert archive / Vermont / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 21, NWS Burlington, VT

June 19, 2006Orange County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jun 19, 2006, 4:34 PM EDT for Orange County, Vermont. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2006, 4:34 PM EDT (20:34 UTC)
Expired
Jun 19, 2006, 5:15 PM EDT
In force
41 min
Issued by
NWS Burlington, VT
Area
Counties, with a storm outline in the text

County Orange County, VT

The radar

The Burlington radar (KCXX), 87 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 5:00 PM EDTTSTM WND DMGNewbury, VTTREE BRANCHES DOWN AND POWER OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 10:42 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2006-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 586 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2006-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
586 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1410 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBTV 192035
SVRBTV
VTC017-192115-
/O.NEW.KBTV.SV.W.0021.060619T2034Z-060619T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
434 PM EDT MON JUN 19 2006

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ORANGE COUNTY IN CENTRAL VERMONT

* UNTIL 515 PM EDT

* AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 10 MILES NORTH OF TOPSHAM TO STRAFFORD...AND
  MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  THETFORD HILLS STATE PARK...THETFORD...WEST FAIRLEE AND CORINTH BY
  440 PM EDT
  WELLS RIVER...NEWBURY...FAIRLEE AND BRADFORD BY 450 PM EDT

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
NORTHERN AND CENTRAL VERMONT. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

LAT...LON 4422 7241 4381 7249 4377 7220 4414 7201

$$

TABER
1 follow-up statement
000 
WWUS51 KBTV 192114
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
512 PM EDT MON JUN 19 2006

VTC017-192122-
/O.EXP.KBTV.SV.W.0021.000000T0000Z-060619T2115Z/
ORANGE VT-
512 PM EDT MON JUN 19 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ORANGE COUNTY EXPIRES
AT 515 PM EDT...

A TRAINED WEATHER OBSERVER REPORTED NO POWER AT 500 PM IN SOUTH 
NEWBURY...ALONG WITH SOME TREE LIMBS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM EDT 
MONDAY EVENING FOR NORTHERN NEW YORK AND NORTHERN VERMONT.

LAT...LON 4422 7241 4381 7249 4377 7220 4414 7201

$$

TABER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:18 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 19, 3:18 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
318 PM EDT MON JUN 19 2006

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
SVR WX THREAT CONTINUES THROUGH REMAINDER OF THIS AFTN ACROSS VT
ZONES. PRIMARY THREAT WILL CONTINUE TO BE DAMAGING WINDS WITH
EMBEDDED BOWING SEGMENTS WITHIN SQUALL LINE AND PREVAILING FAST
STORM MOTIONS /GENERALLY ENEWD AT 40-45KTS/. WITH THESE STORM
MOTIONS...IT DOESN/T TAKE MUCH OF A DOWNDRAFT TO RESULT IN SVR WIND
GUSTS. ISOLATED LARGE HAIL REMAINS POSSIBLE WITH THE STRONGER CORES.

FOLLOWING THE STORMS THIS EVENING...PATCHY AREAS OF FOG ARE
POSSIBLE...PARTICULARLY IN AREAS RECEIVING HEAVIER RAINFALL WHICH
WILL BRING NR SFC LAYER CLOSE TO SATURATION. HAVE REINTRODUCED A
CHANCE OF RAIN SHOWERS ACROSS THE ST. LAWRENCE VLY AND PORTIONS OF
THE ADIRONDACKS LATE TONIGHT. UPSTREAM VORT MAX ACROSS SERN ONTARIO
IS ASSOCIATED WITH ADDITIONAL SHOWERS AND TSTMS AND THESE MAY IMPACT
OUR FAR WRN FA LATE TONIGHT.

WX THIS AFTN IS ASSOCIATED WITH A PRE-FRONTAL TROUGH. THE SFC COLD
FRONT WILL TRANSLATE SEWD INTO THE ST. LAWRENCE VLY BY 12Z TUE...AND
ACROSS VT DURING THE AFTN HRS. ATTENDANT H5 TROUGH DIGS SEWD ACROSS
THE FA DURING THE AFTERNOON HOURS...AND SHOULD RESULT IN SUFFICIENT
FORCING FOR SCT SHOWERS/TSTMS. HAVE GONE WITH CHANCE POPS ACROSS
ADIRONDACKS AND ST. LAWRENCE VLY TOMORROW...AS FRONT LIKELY MOVES
THROUGH PRIOR TO DIURNAL HEATING MAX. ACROSS THE CHAMPLAIN VLY AND
CENTRAL/NRN VT...HAVE FORECAST LIKELY POPS WITH THREAT FOR SMALL
HAIL AND GUSTY WINDS WITH STRONGER CELLS. ACTIVITY SHOULD SHIFT EWD
AND DIMINISH AFTER SUNSET TOMORROW.

HIGH PRESSURE BUILDS IN WEDNESDAY WITH FAIR WX EXPECTED.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
A SERIES OF TROFS/COLD FRONTS TO AFFECT THE FA FOR MUCH OF THU THRU
SAT...WITH WK HI PRESS ON NEXT SUN THRU TUE. HAVE HELD ONTO CHC POPS
ACRS THE THU THRU SAT TIME-FRAME FOR ANY POSSIBLE CONVECTION THEN.
DRY WX EXPECTED ACRS THE REST OF THE EXTENDED PERIOD. LOADED IN THE
LATEST HPC TEMP/DEWPT/WIND DATA...WITH JUST A FEW TWEAKS. SFC WINDS
LOOK TO BE PRETTY LT ACRS THE FA ON WED NITE.

&&

.AVIATION...
CONVECTION TO MOVE ACRS THE FA FROM THE WEST INTO EARLY THIS
EVENING. G46 MPH AT KSLK EARLIER AS THE LINE OF TSRA PASSED. SFC
WINDS ACRS THE FA TO SHIFT TO A MORE WESTERLY DIRECTION WITH TIME AS
TONITE PROGRESSES. MAYBE SOME FG AROUND OVRNITE TONITE...BUT DID NOT
SPEND A WHOLE LOT OF TIME EVALUATING THAT DUE TO SHORTER-TERM
CONCERNS. KEPT IN THE MENTION OF SOME MORE -SHRA ACRS NY STATE LATER
IN THE PERIOD FROM THE PREVIOUS SET OF TAFS FOR NOW.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&

SHORT TERM...BANACOS
LONG TERM...MURRAY
AVIATION...MURRAY
Hazardous weather outlook, Jun 19, 3:59 AM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
359 AM EDT MON JUN 19 2006

NYZ026>031-034-035-087-VTZ001>012-016>019-200800-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
359 AM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW
YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT
AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE REGION TODAY. SOME OF THE STORMS MAY BE SEVERE WITH
DAMAGING WINDS AND LARGE HAIL. THE ACTIVITY WILL DEVELOP ACROSS
NORTHERN NEW YORK BY THE MID TO LATE MORNING HOURS...AND PUSH
QUICKLY EASTWARD INTO VERMONT BY EARLY TO MID AFTERNOON. THERE
WILL BE A CONTINUED CHANCE OF SHOWERS OVERNIGHT TONIGHT...MAINLY
ACROSS NORTHERN AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. A COLD FRONT WILL
APPROACH AND CROSS THE REGION DURING TUESDAY...ALONG WITH
ADDITIONAL SHOWERS AND THUNDERSTORMS. THEN MAINLY DRY AND
SEASONABLE CONDITIONS ARE EXPECTED FOR LATER TUESDAY NIGHT INTO
EARLY THURSDAY. THE NEXT CHANCE OF SIGNIFICANT RAINFALL WILL OCCUR
BY THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING INTO THIS AFTERNOON.

JMG

In the hours before

Local storm report, Jun 19, 3:09 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
309 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     MILTON                  44.64N 73.11W
06/19/2006                   CHITTENDEN         VT   AMATEUR RADIO

            FOUR INCH DIAMETER TREE LIMB BLOWN DOWN.

&&

MB
Local storm report, Jun 19, 3:21 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
321 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     SARANAC LAKE            44.33N 74.13W
06/19/2006                   FRANKLIN           NY   AMATEUR RADIO

            2 TO 3 INCH TREE LIMBS BLOWN DOWN.

0220 PM     TSTM WND DMG     SCHUYLER FALLS          44.63N 73.56W
06/19/2006                   CLINTON            NY   AMATEUR RADIO

            TWO 4 INCH TREE LIMBS BLOWN DOWN.

0235 PM     TSTM WND DMG     ISLE LA MOTTE           44.87N 73.33W
06/19/2006                   GRAND ISLE         VT   LAW ENFORCEMENT

            TREES BLOWN DOWN.

0240 PM     TSTM WND DMG     PLATTSBURGH             44.70N 73.46W
06/19/2006                   CLINTON            NY   LAW ENFORCEMENT

            MANY TREES AND UTILITY POLES BLOWN DOWN.

0245 PM     TSTM WND DMG     SWANTON                 44.92N 73.12W
06/19/2006                   FRANKLIN           VT   LAW ENFORCEMENT

            TREES BLOWN DOWN ALONG ROUTES 36 AND 78.

0250 PM     TSTM WND DMG     WESTPORT                44.18N 73.44W
06/19/2006                   ESSEX              NY   LAW ENFORCEMENT

            TREES DOWN ALONG ROUTE 9N.

0255 PM     TSTM WND DMG     CHARLOTTE               44.30N 73.25W
06/19/2006                   CHITTENDEN         VT   TRAINED SPOTTER

            POWER LINES DOWN AND POWER OUT. WINDS MEASURED AT 49 MPH
            BEFORE POWER WENT OUT.

0300 PM     TSTM WND GST     ESSEX                   44.51N 73.06W
06/19/2006  E60.00 MPH       CHITTENDEN         VT   TRAINED SPOTTER

            SPOTTER ESTIMATED 60 MPH WINDS.

0306 PM     TSTM WND DMG     MILTON                  44.64N 73.11W
06/19/2006                   CHITTENDEN         VT   AMATEUR RADIO

            FOUR INCH DIAMETER TREE LIMB BLOWN DOWN.

&&

MB
Local storm report, Jun 19, 3:27 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
327 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     4 SW SANTA CLARA        44.59N 74.51W
06/19/2006                   FRANKLIN           NY   PUBLIC

            SEVERAL TREES AND BRANCHES DOWN.

0110 PM     TSTM WND DMG     CHILDWOLD               44.28N 74.67W
06/19/2006                   ST. LAWRENCE       NY   POST OFFICE

            6 TO 8 INCH TREE LIMB BLOWN DOWN.

0135 PM     TSTM WND DMG     SARANAC LAKE            44.33N 74.13W
06/19/2006                   FRANKLIN           NY   AMATEUR RADIO

            2 TO 3 INCH TREE LIMBS BLOWN DOWN.

0220 PM     TSTM WND DMG     SCHUYLER FALLS          44.63N 73.56W
06/19/2006                   CLINTON            NY   AMATEUR RADIO

            TWO 4 INCH TREE LIMBS BLOWN DOWN.

0235 PM     TSTM WND DMG     ISLE LA MOTTE           44.87N 73.33W
06/19/2006                   GRAND ISLE         VT   LAW ENFORCEMENT

            TREES BLOWN DOWN.

0240 PM     TSTM WND DMG     PLATTSBURGH             44.70N 73.46W
06/19/2006                   CLINTON            NY   LAW ENFORCEMENT

            MANY TREES AND UTILITY POLES BLOWN DOWN.

0245 PM     TSTM WND DMG     SWANTON                 44.92N 73.12W
06/19/2006                   FRANKLIN           VT   LAW ENFORCEMENT

            TREES BLOWN DOWN ALONG ROUTES 36 AND 78.

0250 PM     TSTM WND DMG     WESTPORT                44.18N 73.44W
06/19/2006                   ESSEX              NY   LAW ENFORCEMENT

            TREES DOWN ALONG ROUTE 9N.

0255 PM     TSTM WND DMG     CHARLOTTE               44.30N 73.25W
06/19/2006                   CHITTENDEN         VT   TRAINED SPOTTER

            POWER LINES DOWN AND POWER OUT. WINDS MEASURED AT 49 MPH
            BEFORE POWER WENT OUT.

0300 PM     TSTM WND GST     ESSEX                   44.51N 73.06W
06/19/2006  E60.00 MPH       CHITTENDEN         VT   TRAINED SPOTTER

            SPOTTER ESTIMATED 60 MPH WINDS.

0300 PM     NON-TSTM WND DMG COLCHESTER              44.53N 73.15W
06/19/2006                   CHITTENDEN         VT   LAW ENFORCEMENT

            TREE DOWN.

0306 PM     TSTM WND DMG     MILTON                  44.64N 73.11W
06/19/2006                   CHITTENDEN         VT   AMATEUR RADIO

            FOUR INCH DIAMETER TREE LIMB BLOWN DOWN.

0326 PM     TSTM WND DMG     RICHMOND                44.40N 73.00W
06/19/2006                   CHITTENDEN         VT   TRAINED SPOTTER

            TREE DOWN.

&&

MB
Local storm report, Jun 19, 3:32 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
332 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     4 SW SANTA CLARA        44.59N 74.51W
06/19/2006                   FRANKLIN           NY   PUBLIC

            SEVERAL TREES AND BRANCHES DOWN.

0110 PM     TSTM WND DMG     CHILDWOLD               44.28N 74.67W
06/19/2006                   ST. LAWRENCE       NY   POST OFFICE

            6 TO 8 INCH TREE LIMB BLOWN DOWN.

0135 PM     TSTM WND DMG     SARANAC LAKE            44.33N 74.13W
06/19/2006                   FRANKLIN           NY   AMATEUR RADIO

            2 TO 3 INCH TREE LIMBS BLOWN DOWN.

0220 PM     TSTM WND DMG     SCHUYLER FALLS          44.63N 73.56W
06/19/2006                   CLINTON            NY   AMATEUR RADIO

            TWO 4 INCH TREE LIMBS BLOWN DOWN.

0235 PM     TSTM WND DMG     ISLE LA MOTTE           44.87N 73.33W
06/19/2006                   GRAND ISLE         VT   LAW ENFORCEMENT

            TREES BLOWN DOWN.

0240 PM     TSTM WND DMG     PLATTSBURGH             44.70N 73.46W
06/19/2006                   CLINTON            NY   LAW ENFORCEMENT

            MANY TREES AND UTILITY POLES BLOWN DOWN.

0245 PM     TSTM WND DMG     SWANTON                 44.92N 73.12W
06/19/2006                   FRANKLIN           VT   LAW ENFORCEMENT

            TREES BLOWN DOWN ALONG ROUTES 36 AND 78.

0250 PM     TSTM WND DMG     WESTPORT                44.18N 73.44W
06/19/2006                   ESSEX              NY   LAW ENFORCEMENT

            TREES DOWN ALONG ROUTE 9N.

0255 PM     TSTM WND DMG     CHARLOTTE               44.30N 73.25W
06/19/2006                   CHITTENDEN         VT   TRAINED SPOTTER

            POWER LINES DOWN AND POWER OUT. WINDS MEASURED AT 49 MPH
            BEFORE POWER WENT OUT.

0255 PM     TSTM WND GST     ST. ALBANS              44.81N 73.08W
06/19/2006  M62.00 MPH       FRANKLIN           VT   TRAINED SPOTTER

            WIND GUST MEASURED BY SPOTTER.

0300 PM     TSTM WND GST     ESSEX                   44.51N 73.06W
06/19/2006  E60.00 MPH       CHITTENDEN         VT   TRAINED SPOTTER

            SPOTTER ESTIMATED 60 MPH WINDS.

0300 PM     NON-TSTM WND DMG COLCHESTER              44.53N 73.15W
06/19/2006                   CHITTENDEN         VT   LAW ENFORCEMENT

            TREE DOWN.

0306 PM     TSTM WND DMG     MILTON                  44.64N 73.11W
06/19/2006                   CHITTENDEN         VT   AMATEUR RADIO

            FOUR INCH DIAMETER TREE LIMB BLOWN DOWN.

0326 PM     TSTM WND DMG     RICHMOND                44.40N 73.00W
06/19/2006                   CHITTENDEN         VT   TRAINED SPOTTER

            TREE DOWN.

&&

MB
Local storm report, Jun 19, 3:53 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
353 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     4 SW SANTA CLARA        44.59N 74.51W
06/19/2006                   FRANKLIN           NY   PUBLIC

            SEVERAL TREES AND BRANCHES DOWN.

0110 PM     TSTM WND DMG     CHILDWOLD               44.28N 74.67W
06/19/2006                   ST. LAWRENCE       NY   POST OFFICE

            6 TO 8 INCH TREE LIMB BLOWN DOWN.

0135 PM     TSTM WND DMG     SARANAC LAKE            44.33N 74.13W
06/19/2006                   FRANKLIN           NY   AMATEUR RADIO

            2 TO 3 INCH TREE LIMBS BLOWN DOWN.

0220 PM     TSTM WND DMG     SCHUYLER FALLS          44.63N 73.56W
06/19/2006                   CLINTON            NY   AMATEUR RADIO

            TWO 4 INCH TREE LIMBS BLOWN DOWN.

0235 PM     TSTM WND DMG     ISLE LA MOTTE           44.87N 73.33W
06/19/2006                   GRAND ISLE         VT   LAW ENFORCEMENT

            TREES BLOWN DOWN.

0240 PM     TSTM WND DMG     PLATTSBURGH             44.70N 73.46W
06/19/2006                   CLINTON            NY   LAW ENFORCEMENT

            MANY TREES AND UTILITY POLES BLOWN DOWN.

0245 PM     TSTM WND DMG     SWANTON                 44.92N 73.12W
06/19/2006                   FRANKLIN           VT   LAW ENFORCEMENT

            TREES BLOWN DOWN ALONG ROUTES 36 AND 78.

0250 PM     TSTM WND DMG     WESTPORT                44.18N 73.44W
06/19/2006                   ESSEX              NY   LAW ENFORCEMENT

            TREES DOWN ALONG ROUTE 9N.

0255 PM     TSTM WND GST     ST. ALBANS              44.81N 73.08W
06/19/2006  M62.00 MPH       FRANKLIN           VT   TRAINED SPOTTER

            WIND GUST MEASURED BY SPOTTER.

0255 PM     TSTM WND DMG     CHARLOTTE               44.30N 73.25W
06/19/2006                   CHITTENDEN         VT   TRAINED SPOTTER

            POWER LINES DOWN AND POWER OUT. WINDS MEASURED AT 49 MPH
            BEFORE POWER WENT OUT.

0300 PM     NON-TSTM WND DMG COLCHESTER              44.53N 73.15W
06/19/2006                   CHITTENDEN         VT   LAW ENFORCEMENT

            TREE DOWN.

0300 PM     TSTM WND GST     ESSEX                   44.51N 73.06W
06/19/2006  E60.00 MPH       CHITTENDEN         VT   TRAINED SPOTTER

            SPOTTER ESTIMATED 60 MPH WINDS.

0306 PM     TSTM WND DMG     MILTON                  44.64N 73.11W
06/19/2006                   CHITTENDEN         VT   AMATEUR RADIO

            FOUR INCH DIAMETER TREE LIMB BLOWN DOWN.

0315 PM     TSTM WND DMG     BRIDPORT                43.98N 73.32W
06/19/2006                   ADDISON            VT   LAW ENFORCEMENT

            TREES DOWN.

0326 PM     TSTM WND DMG     RICHMOND                44.40N 73.00W
06/19/2006                   CHITTENDEN         VT   TRAINED SPOTTER

            TREE DOWN.

0330 PM     TSTM WND DMG     MIDDLEBURY              44.01N 73.16W
06/19/2006                   ADDISON            VT   LAW ENFORCEMENT

            TREES DOWN.

0335 PM     TSTM WND DMG     WATERBURY               44.34N 72.75W
06/19/2006                   WASHINGTON         VT   EMERGENCY MNGR

            NUMEROUS TREES DOWN. REPORTED BY VERMONT EMERGENCY
            MANAGEMENT.

0336 PM     TSTM WND DMG     JOHNSON                 44.64N 72.68W
06/19/2006                   LAMOILLE           VT   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

0351 PM     TSTM WND DMG     FAIR HAVEN              43.60N 73.27W
06/19/2006                   RUTLAND            VT   POST OFFICE

            TREES DOWN. WINDS ESTIMATED AT 60 MPH.

&&

MB
Local storm report, Jun 19, 4:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
432 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     4 SW SANTA CLARA        44.59N 74.51W
06/19/2006                   FRANKLIN           NY   PUBLIC

            SEVERAL TREES AND BRANCHES DOWN.

0110 PM     TSTM WND DMG     CHILDWOLD               44.28N 74.67W
06/19/2006                   ST. LAWRENCE       NY   POST OFFICE

            6 TO 8 INCH TREE LIMB BLOWN DOWN.

0135 PM     TSTM WND DMG     SARANAC LAKE            44.33N 74.13W
06/19/2006                   FRANKLIN           NY   AMATEUR RADIO

            2 TO 3 INCH TREE LIMBS BLOWN DOWN.

0220 PM     TSTM WND DMG     SCHUYLER FALLS          44.63N 73.56W
06/19/2006                   CLINTON            NY   AMATEUR RADIO

            TWO 4 INCH TREE LIMBS BLOWN DOWN.

0235 PM     TSTM WND DMG     ISLE LA MOTTE           44.87N 73.33W
06/19/2006                   GRAND ISLE         VT   LAW ENFORCEMENT

            TREES BLOWN DOWN.

0240 PM     TSTM WND DMG     PLATTSBURGH             44.70N 73.46W
06/19/2006                   CLINTON            NY   LAW ENFORCEMENT

            MANY TREES AND UTILITY POLES BLOWN DOWN.

0245 PM     TSTM WND DMG     SWANTON                 44.92N 73.12W
06/19/2006                   FRANKLIN           VT   LAW ENFORCEMENT

            TREES BLOWN DOWN ALONG ROUTES 36 AND 78.

0250 PM     TSTM WND DMG     WESTPORT                44.18N 73.44W
06/19/2006                   ESSEX              NY   LAW ENFORCEMENT

            TREES DOWN ALONG ROUTE 9N.

0255 PM     TSTM WND DMG     CHARLOTTE               44.30N 73.25W
06/19/2006                   CHITTENDEN         VT   TRAINED SPOTTER

            POWER LINES DOWN AND POWER OUT. WINDS MEASURED AT 49 MPH
            BEFORE POWER WENT OUT.

0255 PM     TSTM WND GST     ST. ALBANS              44.81N 73.08W
06/19/2006  M62.00 MPH       FRANKLIN           VT   TRAINED SPOTTER

            WIND GUST MEASURED BY SPOTTER.

0300 PM     TSTM WND GST     ESSEX                   44.51N 73.06W
06/19/2006  E60.00 MPH       CHITTENDEN         VT   TRAINED SPOTTER

            SPOTTER ESTIMATED 60 MPH WINDS.

0300 PM     NON-TSTM WND DMG COLCHESTER              44.53N 73.15W
06/19/2006                   CHITTENDEN         VT   LAW ENFORCEMENT

            TREE DOWN.

0306 PM     TSTM WND DMG     MILTON                  44.64N 73.11W
06/19/2006                   CHITTENDEN         VT   AMATEUR RADIO

            FOUR INCH DIAMETER TREE LIMB BLOWN DOWN.

0315 PM     TSTM WND DMG     BRIDPORT                43.98N 73.32W
06/19/2006                   ADDISON            VT   LAW ENFORCEMENT

            TREES DOWN.

0326 PM     TSTM WND DMG     RICHMOND                44.40N 73.00W
06/19/2006                   CHITTENDEN         VT   TRAINED SPOTTER

            TREE DOWN.

0330 PM     TSTM WND DMG     MIDDLEBURY              44.01N 73.16W
06/19/2006                   ADDISON            VT   LAW ENFORCEMENT

            TREES DOWN.

0335 PM     TSTM WND DMG     WATERBURY               44.34N 72.75W
06/19/2006                   WASHINGTON         VT   EMERGENCY MNGR

            NUMEROUS TREES DOWN. REPORTED BY VERMONT EMERGENCY
            MANAGEMENT.

0336 PM     TSTM WND DMG     JOHNSON                 44.64N 72.68W
06/19/2006                   LAMOILLE           VT   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

0351 PM     TSTM WND DMG     FAIR HAVEN              43.60N 73.27W
06/19/2006                   RUTLAND            VT   POST OFFICE

            TREES DOWN. WINDS ESTIMATED AT 60 MPH.

0400 PM     TSTM WND DMG     CRAFTSBURY              44.63N 72.37W
06/19/2006                   ORLEANS            VT   POST OFFICE

            TREE BRANCHES DOWN.

0405 PM     TSTM WND DMG     HARDWICK                44.50N 72.37W
06/19/2006                   CALEDONIA          VT   POST OFFICE

            TREE LIMBS DOWN AND POWER OUT.

0417 PM     TSTM WND DMG     BETHEL                  43.83N 72.63W
06/19/2006                   WINDSOR            VT   LAW ENFORCEMENT

            TREES DOWN ON WIRES.

&&

MB

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:25 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Franklin, Grand Isle65 min
Jun 19, 3:13 PM EDTSevere Thunderstorm WarningBTVRutland62 min
Jun 19, 3:17 PM EDTSevere Thunderstorm WarningBTVRutland58 min
Jun 19, 3:24 PM EDTSevere Thunderstorm WarningBTVAddison, Caledonia, Lamoille, Orange, Orleans, Washington66 min
Jun 19, 4:03 PM EDTSevere Thunderstorm WarningBTVWindsor87 min
Jun 19, 4:16 PM EDTSevere Thunderstorm WarningBTVRutland74 min
Jun 19, 4:18 PM EDTSevere Thunderstorm WarningBTVEssex42 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.